Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRafi S. Rahmat, Mohammed
dc.date.accessioned2014-06-17T08:33:21Z
dc.date.available2014-06-17T08:33:21Z
dc.date.issued2008-04-22
dc.identifier.citationVol. 29, No. 1, pp. 79-88es_ES
dc.identifier.urihttp://hdl.handle.net/10835/2749
dc.description.abstractFollowing the concept of statistical convergence, we define and study statistical analog concepts of convergence and Cauchy's sequence on a probabilistic normed space that is endowed with a strong topology. Some important properties of statistical convergence have been extended in this new setting.es_ES
dc.language.isoenes_ES
dc.publisherNote di Matematicaes_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleStatistical convergence in strong topology of probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record